# SDR CA030512001

- Difficulty date: May 1, 2003
- Submitted: May 27, 2003
- Operation: General aviation
- Make and model: Beech B-99
- Aircraft time: 47,690 hours
- Engine: Pwa PT6A28
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Relay
- Part number: SM50D7
- Condition: Intermittent
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) FLAPS WERE SELECTED FROM THE 15 DEGREE POSITION AND WOULD NOT MOVE UP OR DOWN.  DYNAMIC BRAKE RELAY WAS FOUND TO WORK IF TAPPED.  RELAY REPLACED AND AIRCRAFT RETURNED TO SERVICE.
